Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 2, Issue 1, 1-70
Articles: 1 - 9 XML export
REMARKS ON REMOTAL SETS IN VETOR VALUED FUNCTION SPACES
Author(s): M. SABABHEH AND R. KHALIL
Pages: 1-10
LOCAL CONVERGENCE ANALYSIS OF INEXACT NEWTON-LIKE METHODS
Author(s): IOANNIS K. ARGYROS AND SAID HILOUT
Pages: 11-18
A RELATED FIXED POINT THEOREM IN TWO FUZZY METRIC SPACES
Author(s): ABDELKRIM ALIOUCHE , FAYCEL MERGHADI AND AHCENE DJOUDI
Pages: 19-24
A NOTE ON THE A CONTRACTION THEOREM IN MENGER PROBABILISTIC METRIC SPACES
Author(s): S. SHAKERI
Pages: 25-26
COMPACTNESS IN L-FUZZY TOPOLOGICAL SPACES
Author(s): I. M. HANAFY
Pages: 27-37
ON THE POSITIVE AND NEGATIVE SOLUTIONS OF LAPLACIAN BVP WITH NEUMANN BOUNDARY CONDITIONS
Author(s): G. A. AFROUZI , M. KHALEGHY MOGHADDAM, J. MOHAMMADPOUR AND M.ZAMENI
Pages: 38-45
ON THE DEFINITION OF FUZZY HILBERT SPACES AND ITS APPLICATION
Author(s): M. GOUDARZI AND S. M. VAEZPOUR
Pages: 46-59
CARTESIAN PRODUCTS OF PQPM-SPACES
Author(s): Y. J. CHO, M. T. GRABIEC AND A. A. TALESHIAN
Pages: 60-70
STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION OF TWO VARIABLES IN F-SPACES
Author(s): M. ESHAGHI GORDJI
Pages: 251-259

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more